English   español  
Por favor, use este identificador para citar o enlazar a este item: http://hdl.handle.net/10261/2250
COMPARTIR / IMPACTO:
Estadísticas
logo share SHARE   Add this article to your Mendeley library MendeleyBASE
Visualizar otros formatos: MARC | Dublin Core | RDF | ORE | MODS | METS | DIDL
Exportar a otros formatos:
Título

Conservation laws and symmetry in economic growth models: a geometrical approach

Otros títulosLeyes de conservación y simetría en modelos de crecimiento económico: una aproximación geométrica
AutorLeón, Manuel de; Martín de Diego, David
Palabras claveSistemas mecánicos
Ecuaciones diferenciales
Ecuaciones de segundo orden
Crecimiento económico
Modelo geométrico
Sistema infinitesimal
Sistemas dinámicos
Fecha de publicación1998
EditorUniversidad de Extremadura
CitaciónExtracta Mathematicae, 1998, 13 (3): 335-348.
ResumenThe aim of the present paper is twofold. On one hand, we present a classification of infinitesimal symmetries for Lagrangian systems, and the corresponding Noether theorems. The derivation of the result is made by using the symplectic techniques. Some of the results were previously obtained by other authors (see Prince (1985) for instance), and an exhaustive presentation can be found in de León and Martín de Diego (1995, 1996). Let us note that these results are true even if the Lagrangian function is singular, which is usually the case in economic models. On the other hand, we apply our methods to derive some well-known conservation laws, in particular the income-wealth conservation law obtained by Weitzman (1976) and the Samuelson's first law (see Samuelson (1970)).
URIhttp://hdl.handle.net/10261/2250
ISSN0213-8743
Aparece en las colecciones: (ICMAT) Artículos
Ficheros en este ítem:
Fichero Descripción Tamaño Formato  
Conservation.pdf834,85 kBAdobe PDFVista previa
Visualizar/Abrir
Mostrar el registro completo
 


NOTA: Los ítems de Digital.CSIC están protegidos por copyright, con todos los derechos reservados, a menos que se indique lo contrario.